MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE
Model Number 720074-01
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Pain (1994); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/18/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after 6 months of implantation, the patient complained that the prosthesis was not able to support the penis during sexual intercourse, happening to give in laterally (collapsing), making him unable to have intercourse.The patient is dissatisfied and requesting a revision surgery.
 
Event or Problem Description
It was reported that after 6 months of implantation, the patient complained that the prosthesis was not able to support the penis during sexual intercourse, happening to give in laterally (collapsing), making him unable to have intercourse.The patient is dissatisfied and requesting a revision surgery.The patient had the ams spectra concealable penile prosthesis (spp) replaced as the patient had penile pain and the prosthesis was collapsing on its own axis.
 
Additional Manufacturer Narrative
Mfr report number 2124215--2021-20035 was determined by the manufacturer to be a duplicate report to this mdr 2183959-2020-05063.Investigation summary: based on the information available, the cause that contributed to the reported device mechanical issue and pain could not be established as the product is not available for analysis.Device history record review (dhr): the device history record review (dhr) confirmed that the device met all material, assembly and performance specifications.A risk review confirmed that the event is accounted for in the risk documentation.Device technical analysis: the device was not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation of device mechanical issue cannot be confirmed.Labeling review: a review of the device instructions for use (ifu) was completed and did not review any evidence of device off-label use or failure to follow instructions.Investigation conclusion: based on this investigation a clear probable cause for the event cannot be established; therefore, the conclusion code of cause not established has been chosen.

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10738005
Report Number2183959-2020-05063
Device Sequence Number3345951
Product Code FAE
UDI-Device Identifier00878953005270
UDI-Public00878953005270
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/24/2021
Device Model Number720074-01
Device Catalogue Number720074-01
Device Lot Number0138250003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer07/22/2021
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date08/11/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR